# SDR IXXA2024081200001

- Difficulty date: August 12, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 103,158 hours, 19,299 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fan Cowl
- Part number: 2242202509
- Part serial: 0817
- Condition: Worn
- Location: Zone 500
- Part time: 103,158 hours, 19,299 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR BEYOND LIMITS. LOWER FWD INNER EDGE WORN THROUGH EDGE PROTECTOR AND 1 PLY OF CARBON FIBER THAT MEASURED 16.75 INCHES X 1.2 INCHES.
